Realizability models for BLL-like languages

Martin Hofmann, Philip J. Scott. Realizability models for BLL-like languages. Theoretical Computer Science, 318(1-2):121-137, 2004. [doi]

@article{HofmannS04,
  title = {Realizability models for BLL-like languages},
  author = {Martin Hofmann and Philip J. Scott},
  year = {2004},
  doi = {10.1016/j.tcs.2003.10.019},
  url = {http://dx.doi.org/10.1016/j.tcs.2003.10.019},
  tags = {modeling language, language modeling},
  researchr = {https://researchr.org/publication/HofmannS04},
  cites = {0},
  citedby = {0},
  journal = {Theoretical Computer Science},
  volume = {318},
  number = {1-2},
  pages = {121-137},
}